Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

WTF?!

this is from today, March27th. My derm is concerned im still breaking out on 80mg a day, and April will be my last month! Oh noes! I hope it doesnmt keep getting bad, this sucks. Get my hopes up for being essentially clear when i get to come home in june, and now i get smacked up again. with 3 new ones =\

    From the album:

    accutane in the army

    • 16 pictures
    • 0 comments
    • 30 image comments

    Photo Information for WTF?!


    Recommended Comments

    sigh, unfortounately, the red dot on my nose has come to 2 heads now, and is kind of cystic. the larger higher up angry one on my forehead also has come to a cyst the size of a dime now i can feel under the skin :( so owned. Hopefully by the time I want to take leave (June) This will be a thing of the past though. Lets hope april is a good month, as it will be my last on accutane.

    Share this comment


    Link to comment
    sigh, unfortounately, the red dot on my nose has come to 2 heads now, and is kind of cystic. the larger higher up angry one on my forehead also has come to a cyst the size of a dime now i can feel under the skin :( so owned. Hopefully by the time I want to take leave (June) This will be a thing of the past though. Lets hope april is a good month, as it will be my last on accutane.

    Seriously you have cleared up perfectly compared to what it was before.

    I'm on my day 14 of roaccutane and it has broke out terribly, like a disease or something!

    You should be happy, it will eventually all clear up for you.

    Share this comment


    Link to comment

    i know im bein a baby about it now, but just wont have seen anyone in a year once i get back home, want to be as good as i can i suppse :(

    Share this comment


    Link to comment

    How does Accutane work with the Army? I'm currently in, but am kind of afraid about even enquiring about it because I don't want to find myself medically discharged.

    Share this comment


    Link to comment

    lol they wont discharge you for accutane. Just go to sick call, ask to see a dermatologist. They will usually send you to a local clinic, then they will put you on stuff that wont help - come back again, request to see a dermatologist, and boom, there ya go!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×